Remeron Seems To Have Stopped Working
Posted 01 April 2011 - 10:50 AM
Posted 01 April 2011 - 11:13 AM
I'm glad you have joined Df. I think you will find this a helpful and safe place.
I don't have any medical advice to offer, but from experience medicines can stop working over time. It doesn't always happen. And sometimes meds work for a very long time. Sometimes not so long. There are just so many variables.
Often times a doctor will raise the dose. Often times they will try another medicine.
I hope you have a chance to work with a psych doctor who is good at managing meds. He/she will be able to help you decide whether or not to raise the dose, augment with another med, or change the medicine.
The fact that you have responded well to Remeron (at least for a time) I think, suggests that there is a very good chance you will respond well to another adjustment of medicines.
These things do take time and some trial and error.
Information supplied on Depression Forums by members should not be relied upon and is not a substitute for medical advice from a health professional or doctor.
Posted 01 April 2011 - 11:14 AM
Hi, I am Sandy and I just found this group. I have been diagnosed with Major Depression for about 25 years. With the help of my Psychiatrist and medications, I was able to lead a productive life. Suddenly, about three years ago, I started getting depression attacks that kept me in bed and debilitated. I finally went to McLean Hospital and the doctor there put me on Remeron and increased it very slowly. After about two weeks. I got up one morning and I wasn't myself because I wasn't depressed. I stayed another week and all was very well. I came home and all was well for about six weeks. The depression came back so quickly and I landed in bed for a week. There is a lot more I will talk about later, but I am wondering now if it was the Remeron that helped me. Does anyone have any advice or experience with this drug such as I have had.
Hi, Sandy, Welcome to DF. We are glad you have found us.
I took remeron for about 8 years, but always in conjunction with a tricyclic antidepressant, so I don't have input for you about it in particular, but what you describe happened to me with Cymbalta. I had around 3 weeks where it worked for me, but then, it just stopped for no apparent reason. In an attempt to get it to work again, my doc raised my dose, but to no avail.
The brain is a complex organ and each one is so different...I hope you are able to find a different medication that works for you.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users